| Catalog Number |
RBYPCLP60 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right internal mammary artery (rima) using packing coil lps and a non-penumbra microcatheter.During the procedure, the physician placed multiple packing coil lps in the target location using the microcatheter.Next, while advancing another packing coil lp through the microcatheter, the physician experienced resistance.The packing coil lp was retracted a couple of inches and then while readvancing the packing coil lp, the introducer sheath broke and the packing coil lp unintentionally detached inside the microcatheter.Therefore, the microcatheter containing the detached packing coil lp was removed.The procedure was completed using a new packing coil lp and a new microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.